# SDR 2007UALA00917

- Difficulty date: March 28, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 48,882 hours, 33,569 cycles
- Engine: Cfmint CFM563C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727b S25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME DENTED IN FWD RADIUS AT BS 727B BETWEEN STR S25R & STR S26R.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED EXTERNAL DOUBLER REPAIR.
